Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 235-238
http://dx.doi.org/10.1155/S0161171298000337

Separable subalgebras of a class of Azumaya algebras

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 15 July 1996; Revised 14 April 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto, “Separable subalgebras of a class of Azumaya algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 235-238, 1998. https://doi.org/10.1155/S0161171298000337.